# SDR ASAA2021090535848

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,913 hours, 15,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1850
- Condition: Failed
- Location: Lt Ecs
- Part time: 91,627 hours, 39,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AIRFLOW FROM PACKS WAS SO LOUD COMM WAS DIFFICULT TO IMPOSSIBLE. BOTH PACK CONTROLLERS UNRESPONSIVE. ALL WE COULD GET WAS VERY COLD AIR. CONT CAB @ 4C, FWD CABIN 12C, AFT CABIN 17 C. ALL STUCK/UNCONTROLLABLE. GROUNDED - YES. DIVERSION TIME 29 MINUTES - SUSPECT LEFT PACK FLOW CONTROL VALVE REMAINS IN APU HI-FLOW MODE. CHECKED WIRING FOR SHORT TO GROUND REF W/D 21-51-11-6, COULD NOT CONFIRM BAD WIRING. REPLACED L/H STANDBY TEMP CONT VALVE REF B737-800 MM 21-51-11-400-80, PACK ZONE TEMP CONT BITE TEST OPS NORMAL. BOTH PACK GREEN. REF AMM 21-61-00-200-806-002. NO LEAKS. REPLACED P5-10 PANEL OPS NORMAL REF AMM 21-51-65-400-801. RAN BOTH ENG.AT HIGH POWER WITH BOTH PACKS IN AUTO, TRIM AIR ON, TEMP CONTROL IN AUTO POSITION WOULD HEAT AND COOL A/C, OPS CK GOOD.
